# SDR AALA201809209036

- Difficulty date: September 19, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 54,275 hours, 31,512 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. ECAM CENTER TANK PUMP 2 LOW PRESSURE AFTER ENGINE 1 STARTED. REPLACED CENTER TANK PUMP 2 PRESSURE SWITCH 40QA PER AMM 28-21-15-0401. LEAK AND OPERATIONS CHECK GOOD.
